Alert archive / Kentucky / Flash Flood Warnings in 2025
Flash Flood Warning 32, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Apr 3, 2025, 7:52 PM EDT for 6 counties in Kentucky. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2025, 7:52 PM EDT (23:52 UTC)
- Expired
- Apr 4, 2025, 1:45 AM EDT
- In force
- 6 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boyle County, KY, Casey County, KY, Garrard County, KY, Jessamine County, KY, Lincoln County, KY, Madison County, KY
The radar
The Jackson,KY radar (KJKL), 100 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.9 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 189 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
390
WGUS53 KLMK 032352
FFWLMK
KYC021-045-079-113-137-151-040545-
/O.NEW.KLMK.FF.W.0032.250403T2352Z-250404T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
752 PM EDT Thu Apr 3 2025
The National Weather Service in Louisville has issued a
* Flash Flood Warning for...
Garrard County in central Kentucky...
Lincoln County in central Kentucky...
Madison County in central Kentucky...
* Until 145 AM EDT.
* At 752 PM EDT, the public reported thunderstorms producing heavy
rain across the warned area. Up to 3.5 inches of rain have fallen.
Additional rainfall amounts of 0.5 to 1.5 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Richmond, Stanford, Lancaster, Mccreary, Berea, Junction City,
Crab Orchard, Hustonville, Point Leavell and Hyattsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3762 8469 3762 8465 3764 8468 3777 8452
3776 8409 3768 8410 3767 8409 3764 8413
3757 8409 3756 8416 3752 8420 3754 8435
3748 8437 3749 8445 3733 8450 3736 8456
3724 8472 3736 8472 3743 8485 3755 8485
FLASH FLOOD...OBSERVED
$$
BTN1 follow-up statement
244
WGUS73 KLMK 040540
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
140 AM EDT Fri Apr 4 2025
KYC021-045-079-113-137-151-040550-
/O.EXP.KLMK.FF.W.0032.000000T0000Z-250404T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boyle KY-Casey KY-Garrard KY-Jessamine KY-Lincoln KY-Madison KY-
140 AM EDT Fri Apr 4 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 145 AM EDT EARLY THIS MORNING
FOR SOUTHEASTERN BOYLE, NORTHEASTERN CASEY, GARRARD, SOUTHERN
JESSAMINE, LINCOLN AND MADISON COUNTIES...
Flood waters have receded. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 800 AM EDT Sunday for portions
of Indiana and Kentucky.
&&
LAT...LON 3762 8469 3762 8465 3764 8468 3777 8452
3776 8409 3768 8410 3767 8409 3764 8413
3757 8409 3756 8416 3752 8420 3754 8435
3748 8437 3749 8445 3733 8450 3736 8456
3724 8472 3736 8472 3743 8485 3755 8485
$$
SRWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 7:15 PM EDT, 37 minutes earlier. Its key messages:
- Historic and possibly catastrophic flooding is expected across the region through the weekend. Training thunderstorms are expected to drop 5-10 inches of total rainfall through Sunday across the area. Locally higher accumulations are possible.
- Chances for strong to severe storms continue through the day. Primary risk area is south of the Western Kentucky Fwy/Blue Ridge Pkwy. All severe hazards are possible including flooding, damaging winds, hail, and tornadoes.
- Flooding chances linger through the weekend. Please be aware of flooding potential and do not drive into flooded areas. The depth and speed of flood waters are difficult to determine, especially at night. Turn around, don't drown.
- Drier conditions return Monday and Tuesday with more showers and thunderstorms possible Wednesday and Thursday.
Area forecast discussion, Apr 3, 7:15 PM EDT, 37 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
715 PM EDT Thu Apr 3 2025
.KEY MESSAGES...
- Historic and possibly catastrophic flooding is expected
across the region through the weekend. Training thunderstorms
are expected to drop 5-10 inches of total rainfall through
Sunday across the area. Locally higher accumulations are
possible.
- Chances for strong to severe storms continue through the day.
Primary risk area is south of the Western Kentucky Fwy/Blue
Ridge Pkwy. All severe hazards are possible including
flooding, damaging winds, hail, and tornadoes.
- Flooding chances linger through the weekend. Please be aware
of flooding potential and do not drive into flooded areas. The
depth and speed of flood waters are difficult to determine,
especially at night. Turn around, don't drown.
- Drier conditions return Monday and Tuesday with more showers
and thunderstorms possible Wednesday and Thursday.
&&
.SHORT TERM /THROUGH FRIDAY/...
Issued at 335 PM EDT Thu Apr 3 2025
****SIGNIFICANT SEVERE STORM AND FLOODING THREAT CONTINUES THIS
EVENING****
Satellite imagery this morning showed the evolution of the ongoing
complex situation across the region. Looking at the macro-scale, a
large synoptic low across eastern Canada is dropping an expansive
cold front stretching from the NE CONUS SW through central KY into
Texas. Northwest flow on the backside of this synoptic low is
pushing cooler air into the central CONUS while southerly flow over
the SE CONUS pushes warm air and copious moisture up from the Gulf.
All of these things are converging upon AR, TN, KY leading to
another active day across the region. Making things a little more
complicated, surface observations show a surface to mid level
mesoscale low across central TX that is enhancing southerly WAA and
frontogenesis between these systems.
These competing air masses are stalling out the movement of the
synoptic scale fronts which are more or less stationary from
northern MS through central TN into eastern KY in a generally west
southwest to east northeast layout. Storms motions parallel to this
boundary sets up an environment where storms can initiate on the
boundary, move along it, then more storms form behind them training
over the same areas repeatedly all day. Add to that the continued
advection of moisture into the area which essentially replenishes
the precipitable water creating a environment conducive to repeated
heavy rainfall. QPF values over the course of the next 24 hours
average around 3-4" with the min-max of the range being at least 1
inch across SE KY and topping out around 3-4 inches across central
and southwestern KY. QPF through Sunday averages around 5-6 inches
cumulative with at least 3 inches on the lower end and 9-10 inches
on the upper end. Flooding (both flash and river) is going to be an
issue, potentially catastrophic flooding is possible.
Continued warm air and moisture advection maintains instability
through the afternoon enabling the development of strong to severe
thunderstorms. High-res CAMs are a little less aggressive with the
northward movement of the front which keeps the strong to severe
potential south of the Western KY Freeway/Blue Ridge Pkwy. Tornado
potential remains active through the afternoon with 0-1km bulk shear
and storm relative helicity above 40 knots and 300 m2/s2
respectively. The convergence of these convective variables is
further south making the greatest tornado chances along the KY/TN
border gradually decreasing as you move north toward Elizabethtown.
The good news is that both SBCAPE and MUCAPE wane as the evening
progresses lowering overall severe potential after sunset. The
boundary lifts a little northward through the night enveloping the
rest of the region in rainfall through tomorrow morning.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
Issued at 335 PM EDT Thu Apr 3 2025
**** MAJOR FLOODING (POTENTIALLY LIFE THREATENING) EXPECTED****
As alluded in the previous paragraph the strong Bermuda high to
the east impedes the movement of the synoptic cold front
causing it to stagnate over the OH Valley for the next few days.
A northward surge in the upper level flow brings small breaks
in the precipitation on Friday; however, scattered showers and
thunderstorms continue through Friday. Saturday, a large upper
level low across the SW CONUS finally begins to shove the front
eastward. This is further motivated by a strong surface lee
trough. Unfortunately this strong influx will result in another
day of widespread heavy rainfall Sunday. An additional 3-4
inches are possible (adding up to the total QPF mentioned
previously of 8-10 inches of total precipitation). Fortunately,
instability remains rather lacking, but PWAT values at or above
1.5-2 inches promotes efficient heavy rainfall with 1-2 inch per
hour rates not out of the question. Rain rates and
accumulations Sunday look heavier than what we are seeing today.
The good news is that once this front rolls through, things
look to dry out Monday and Tuesday. 500mb flow turns
northwesterly behind these systems allowing a bit of a break
before another wave rolls through the area Wednesday afternoon
and Thursday bringing more showers and thunderstorms.
&&
.AVIATION /00Z TAFS THROUGH 06Z SATURDAY/...
Issued at 714 PM EDT Thu Apr 3 2025
Periodic thunderstorms and heavy rain will highlight the entire TAF
period for all the terminals and this will be reflected with many
PROB30 statements. Cloud ceilings will fluctuate between MVFR and
IFR through 06Z and IFR flight category will occur when rain showers
or thunderstorms go over the terminal and MVFR flight category will
occur in the periods of time when the rain ends. After 06Z we should
see a large squall line of storms and heavy rain enter from
southwest to northeast and overspread much of southern Indiana and
central Kentucky. Between 12Z-00Z the greater chances of rain and
storms will occur for HNB, SDF, LEX, and RGA with lesser chances of
rain and storms for BWG as the warm front and better lift will be in
southern Indiana...however isolated strong storms will be in the
forecast around BWG during this time. Probabilities of MVFR will be
greater in BWG as well (70-80%)...while probabilities of IFR (60-
90%) and possible LIFR (10-20%) categories around HNB, SDF, LEX, and
RGA will be greater during this time especially with the stronger
thunderstorms and heavy rain which could take surface visibilities
to as low as 1-2 SM at times and ceilings to 500 ft or below.
Generally the environmental surface winds will be on the light and
variable side at 5-10 kts but between 12-00Z we could see occasional
thunderstorm wind gusts at 20-30 kts.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...Flood Watch through Sunday morning for KYZ023>043-045>049-
053>057-061>067-070>078-081-082.
IN...Flood Watch through Sunday morning for INZ076>079-083-084-
089>092.
&&
SHORT TERM...BP (WFOEAX)
LONG TERM...BP (WFOEAX)
AVIATION...WFODDCHazardous weather outlook, Apr 3, 3:56 PM EDT, 3 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY Issued by National Weather Service Kansas City/Pleasant Hill MO 356 PM EDT Thu Apr 3 2025 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>065-070- 071-042000- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Logan-Warren- 356 PM EDT Thu Apr 3 2025 /256 PM CDT Thu Apr 3 2025/ ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. Rounds of additional showers and thunderstorms continue today and tonight. Some storms may be strong to severe with damaging winds and isolated tornadoes possible. Heavy rainfall is also likely with localized flooding issues expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional showers and strong storms continue Friday into the weekend. High-impact, major rainfall, and flooding is anticipated across the lower Ohio and Tennessee Valleys through Sunday. Widespread minor to moderate river flooding is expected, and major river flooding is possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. KYZ066-067-072>078-081-082-042000- Casey-Lincoln-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- 356 PM EDT Thu Apr 3 2025 /256 PM CDT Thu Apr 3 2025/ ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING... ...TORNADO WATCH 107 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. Rounds of additional showers and thunderstorms continue today and tonight. Some storms may be strong to severe with damaging winds and isolated tornadoes possible. Heavy rainfall is also likely with localized flooding issues expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional showers and strong storms continue Friday into the weekend. High-impact, major rainfall, and flooding is anticipated across the lower Ohio and Tennessee Valleys through Sunday. Widespread minor to moderate river flooding is expected, and major river flooding is possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville.
In the hours before
Special weather statement, Apr 3, 2:04 PM EDT, 5 hours 48 minutes before
Special Weather Statement
National Weather Service Louisville KY
104 PM CDT Thu Apr 3 2025
KYZ063-064-074-076-077-031845-
Hart KY-Metcalfe KY-Barren KY-Adair KY-Green KY-
104 PM CDT Thu Apr 3 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN GREEN...SOUTHEASTERN
HART...CENTRAL BARREN...WEST CENTRAL ADAIR AND NORTHERN METCALFE
COUNTIES THROUGH 145 PM CDT...
At 104 PM CDT, Doppler radar was tracking a strong thunderstorm over
Glasgow, moving northeast at 55 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Glasgow, Greensburg, Edmonton, Three Springs, Pickett, Node, Coral
Hill, Lecta, Haywood, and Bliss.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 1000 PM CDT for south central
Kentucky.
&&
LAT...LON 3686 8601 3704 8610 3729 8548 3704 8535
TIME...MOT...LOC 1804Z 247DEG 46KT 3699 8597
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MJLocal storm report, Apr 3, 2:22 PM EDT, 5 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
222 PM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM Flood 1 SW Franklin 36.72N 86.58W
04/03/2025 Simpson KY Emergency Mngr
Spoke with EM and he reports widespread
flooding and road closures across Simpson
County.
&&
CGLocal storm report, Apr 3, 6:05 PM EDT, 1 hour 47 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
605 PM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM Flash Flood 2 WNW Wisdom 37.01N 85.73W
04/03/2025 Metcalfe KY Emergency Mngr
Water rescue along Dripping Springs Bragg
Rd.
&&
EBWLocal storm report, Apr 3, 6:53 PM EDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
653 PM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM Flood 2 NNE Rockfield 36.92N 86.54W
04/03/2025 Warren KY Trained Spotter
2 to 3 inches of standing water all the way
across Marty Drive.
&&
EBWLocal storm report, Apr 3, 7:41 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
741 PM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM Flash Flood 1 ESE Buckeye 37.71N 84.48W
04/03/2025 Garrard KY Public
Social Media Video shows rushing water over
the bridge on Dry Branch Rd.
&&
BTNLocal storm report, Apr 3, 7:51 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Louisville KY
751 PM EDT Thu Apr 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM Tstm Wnd Dmg Ekron 37.93N 86.18W
04/02/2025 Meade KY Public
Pillar knocked off front porch as well as
shed off foundation. Time estimated from
radar.
&&
RJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:03 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 27 min |
| Apr 2, 8:28 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Warren | 32 min |
| Apr 2, 8:53 PM EDT | Special Weather Statement | LMK | Hart | 37 min |
| Apr 2, 10:19 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 41 min |
| Apr 2, 10:35 PM EDT | Tornado Warning | LMK | Breckinridge, Hancock, Ohio | 25 min |
| Apr 2, 10:52 PM EDT | Tornado Warning | LMK | Breckinridge, Hancock, Meade | 38 min |
| Apr 2, 10:53 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Logan, Ohio, Warren | 67 min |
| Apr 2, 10:58 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 62 min |
| Apr 2, 10:58 PM EDT | Tornado Warning | LMK | Breckinridge, Hancock, Ohio | 47 min |
| Apr 2, 11:29 PM EDT | Tornado Warning | LMK | Breckinridge, Hancock, Meade | 31 min |
| Apr 2, 11:31 PM EDT | Tornado Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 29 min |
| Apr 2, 11:39 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham, Trimble | 51 min |
| Apr 2, 11:57 PM EDT | Tornado Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 33 min |
| Apr 3, 12:00 AM EDT | Tornado Warning | LMK | Henry, Jefferson, Oldham, Trimble | 30 min |
| Apr 3, 12:02 AM EDT | Areal Flood Advisory | LMK | Breckinridge, Hancock, Meade | 3 hr |
| Apr 3, 12:19 AM EDT | Areal Flood Advisory | LMK | Jefferson | 5 hr |
| Apr 3, 12:20 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Butler, Edmonson, Grayson, Hardin, Hart and 2 more | 40 min |
| Apr 3, 12:26 AM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Franklin, Henry, Jefferson, Oldham, Shelby and 1 more | 34 min |
| Apr 3, 12:28 AM EDT | Tornado Warning | LMK | Henry, Jefferson, Oldham, Shelby | 32 min |
| Apr 3, 12:41 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Franklin, Nelson, Shelby, Spencer and 1 more | 34 min |
| Apr 3, 12:47 AM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Grayson, Hardin, Larue, Marion and 1 more | 43 min |
| Apr 3, 12:54 AM EDT | Tornado Warning | LMK | Franklin, Henry, Shelby | 14 min |
| Apr 3, 1:01 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Mercer, Nelson, Scott and 4 more | 29 min |
| Apr 3, 1:02 AM EDT | Tornado Warning | LMK | Franklin, Harrison, Henry, Scott, Shelby | 28 min |
| Apr 3, 1:03 AM EDT | Tornado Warning | LMK | Hardin, Larue, Marion, Nelson, Washington | 27 min |
| Apr 3, 1:12 AM EDT | Areal Flood Advisory | LMK | Oldham, Trimble | 3 hr |
| Apr 3, 1:14 AM EDT | Severe Thunderstorm Warning | LMK | Allen, Logan, Simpson, Warren | 46 min |
| Apr 3, 1:18 AM EDT | Tornado Warning | LMK | Harrison, Scott | 27 min |
| Apr 3, 1:21 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Nicholas, Scott, Woodford | 39 min |
| Apr 3, 1:27 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Franklin, Jessamine, Mercer, Nelson and 4 more | 33 min |
| Apr 3, 1:30 AM EDT | Tornado Warning | LMK | Allen, Barren, Logan, Simpson, Warren | 30 min |
| Apr 3, 1:36 AM EDT | Tornado Warning | LMK | Anderson, Bourbon, Fayette, Franklin, Scott, Woodford | 24 min |
| Apr 3, 1:51 AM EDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Edmonson, Green, Hart and 5 more | 39 min |
| Apr 3, 1:59 AM EDT | Severe Thunderstorm Warning | LMK | Anderson, Bourbon, Fayette, Franklin, Harrison, Jessamine and 4 more | 31 min |
| Apr 3, 2:02 AM EDT | Tornado Warning | LMK | Barren, Edmonson, Green, Hart, Marion, Metcalfe and 1 more | 28 min |
| Apr 3, 2:06 AM EDT | Areal Flood Advisory | LMK | Breckinridge, Bullitt, Franklin, Grayson, Hardin, Hart and 6 more | 10 hr |
| Apr 3, 2:07 AM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Madison, Mercer, Washington and 1 more | 23 min |
| Apr 3, 2:13 AM EDT | Tornado Warning | LMK | Anderson, Fayette, Jessamine, Mercer, Woodford | 32 min |
| Apr 3, 2:20 AM EDT | Special Weather Statement | LMK | Adair, Allen, Barren, Cumberland, Metcalfe, Monroe | 40 min |
| Apr 3, 2:29 AM EDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Casey, Clinton, Cumberland and 4 more | 61 min |
| Apr 3, 2:31 AM EDT | Severe Thunderstorm Warning | LMK | Adair, Boyle, Casey, Garrard, Green, Lincoln and 4 more | 44 min |
| Apr 3, 2:40 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Nicholas | 50 min |
| Apr 3, 2:53 AM EDT | Severe Thunderstorm Warning | LMK | Boyle, Clark, Fayette, Garrard, Jessamine, Madison and 2 more | 52 min |
| Apr 3, 2:58 AM EDT | Tornado Warning | LMK | Boyle, Casey, Garrard, Lincoln, Madison | 47 min |
| Apr 3, 3:03 AM EDT | Tornado Warning | LMK | Bourbon, Nicholas | 11 min |
| Apr 3, 3:23 AM EDT | Areal Flood Advisory | LMK | Anderson, Boyle, Green, Larue, Marion, Mercer and 5 more | 5 hr |
| Apr 3, 4:20 AM EDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Barren, Cumberland, Metcalfe, Monroe | 40 min |
| Apr 3, 4:49 AM EDT | Areal Flood Advisory | LMK | Butler, Edmonson, Grayson, Green, Hart, Larue and 3 more | 6 hr |
| Apr 3, 4:49 AM EDT | Special Weather Statement | LMK | Adair, Casey | 41 min |
| Apr 3, 5:12 AM EDT | Special Weather Statement | LMK | Cumberland, Russell | 48 min |
| Apr 3, 5:28 AM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 47 min |
| Apr 3, 5:57 AM EDT | Areal Flood Advisory | LMK | Allen, Barren, Cumberland, Metcalfe, Monroe, Russell and 2 more | 6 hr |
| Apr 3, 6:11 AM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 34 min |
| Apr 3, 6:29 AM EDT | Areal Flood Advisory | LMK | Clinton, Cumberland, Monroe, Russell | 6 hr |
| Apr 3, 6:39 AM EDT | Tornado Warning | LMK | Clinton | 36 min |
| Apr 3, 6:46 AM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 29 min |
| Apr 3, 8:33 AM EDT | Areal Flood Advisory | LMK | Anderson, Boyle, Green, Larue, Marion, Mercer and 5 more | 3 hr |
| Apr 3, 8:47 AM EDT | River Flood Warning | LMK | Butler, Warren | 11 days |
| Apr 3, 8:47 AM EDT | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 16 days |
| Apr 3, 8:49 AM EDT | River Flood Warning | LMK | Ohio | 24 days |
| Apr 3, 10:32 AM EDT | Special Weather Statement | LMK | Clinton, Cumberland | 43 min |
| Apr 3, 10:42 AM EDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe, Russell | 48 min |
| Apr 3, 10:45 AM EDT | Areal Flood Warning | LMK | Barren, Butler, Edmonson, Grayson, Green, Hart and 5 more | 10 hr |
| Apr 3, 10:57 AM EDT | Tornado Warning | LMK | Clinton, Cumberland | 18 min |
| Apr 3, 11:11 AM EDT | Tornado Warning | LMK | Clinton | 19 min |
| Apr 3, 11:33 AM EDT | River Flood Warning | LMK | Edmonson | 7 days |
| Apr 3, 11:37 AM EDT | Areal Flood Warning | LMK | Allen, Barren, Butler, Clinton, Cumberland, Edmonson and 6 more | 9 hr |
| Apr 3, 11:45 AM EDT | River Flood Warning | LMK | Warren | 4 days |
| Apr 3, 11:54 AM EDT | River Flood Warning | LMK | Cumberland, Monroe | 3 days |
| Apr 3, 11:57 AM EDT | Areal Flood Warning | LMK | Anderson, Breckinridge, Bullitt, Butler, Grayson, Green and 12 more | 9 hr |
| Apr 3, 12:07 PM EDT | Special Weather Statement | LMK | Adair, Clinton, Cumberland, Russell | 38 min |
| Apr 3, 12:16 PM EDT | River Flood Warning | LMK | Franklin | 5 days |
| Apr 3, 12:18 PM EDT | River Flood Warning | LMK | Hardin, Nelson | 10 days |
| Apr 3, 12:35 PM EDT | Flash Flood Warning | LMK | Allen, Barren, Clinton, Cumberland, Metcalfe, Monroe and 1 more | 3 hr |
| Apr 3, 12:53 PM EDT | River Flood Warning | LMK | Hancock | 12 days |
| Apr 3, 12:53 PM EDT | River Flood Warning | LMK | Breckinridge, Hancock | 21 days |
| Apr 3, 12:53 PM EDT | Special Weather Statement | LMK | Barren, Metcalfe, Monroe | 52 min |
| Apr 3, 1:02 PM EDT | Areal Flood Warning | LMK | Adair, Boyle, Casey, Cumberland, Garrard, Green and 6 more | 9 hr |
| Apr 3, 1:27 PM EDT | Flash Flood Warning | LMK | Adair, Casey, Green, Marion, Russell, Taylor and 1 more | 3 hr |
| Apr 3, 1:44 PM EDT | Special Weather Statement | LMK | Adair, Metcalfe | 46 min |
Nearby
Flash Flood Warnings in Kentucky, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.